I'm in the middle of my birth control pack, so I'm not suppose to be starting but yesterday noticed...

That I have what seems like started, but what is coming out is brown and kinda thick. I don't know what could have caused this or what is going on...

7 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    That's breakthrough bleeding and can happen if you take your pill late.

  • 1 decade ago

    If you've started using the birthcontrol recently, or you haven't been taking them at the same time every day or you've missed pills, you can have breakthrough bleeding. Sometimes you can get breakthrough bleeding (spotting) for 6 months or longer, depending on how your body reacts to it.

  • Anonymous
    1 decade ago

    This is spotting and is common with birth control. If it is annoying then call your doc to see about trying a different birth control.

  • Anonymous
    1 decade ago

    Were you late taking your last pill? That can cause spotting. If you were, make sure you use a condom.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    its a side effect of the pill it happends the first few months... read the side effects on the instruction for the pills, that way you will not be so afraid of the side effects...

  • 1 decade ago

    It may be break through bleeding or it may be something else. I would call the docter.

  • 1 decade ago

    call your doctor

Still have questions? Get your answers by asking now.